# SDR 96ZZZX4849

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Part number: 23030994
- Condition: Bracket Broken
- Location: Gearbox
- Part time: 4,117 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, REMOVED OIL PUMP ASSY AND SCAVENGE TUBE.  FOUND ALIGNMENT BRACKET ON SCAVENGE BROKEN.
